On the estimation of the rate of convergence in the two-dimensional central limit theorem
Articles
V. Paulauskas
V. Kapsukas Vilnius State University
A. Slušnys
V. Kapsukas Vilnius State University
Published 1968-09-15
https://doi.org/10.15388/LMJ.1968.20592
PDF

How to Cite

Paulauskas, V. and Slušnys, A. (1968) “ On the estimation of the rate of convergence in the two-dimensional central limit theorem”, Lithuanian Mathematical Journal, 8(3), pp. 591–595. doi:10.15388/LMJ.1968.20592.
Crossref
1
Scopus
0
Crossref Logo
V. Paulauskas (2009)
On the rate of convergence to bivariate stable laws. Lithuanian Mathematical Journal, 49(4), 426.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

В. Паулаускас, А. Слушнис. Оценка скорости сходимости в двумерной центральной предельной теореме

V. Paulauskas, A. Slušnys. Konvergavimo greičio įvertinimas dvimatėje centrinėje ribinėje teoremoje

PDF

Downloads

Most read articles by the same author(s)